# SDR SWAA012202

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 40,966 hours, 39,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BEADED PRESS WEB CRACKED 2 EA AT BS 663, RBL 38 & LBL 32.  REPAIRED PRESS WEB PER SWA T1-253-032.
